aching legs


#1

Hi recently diagnosed with PD via a Dat scan, waiting now to see neurologist to get meds. I have terrible aches in my legs, and some days even my hands, will the meds stop these?.


#2

Hi, yes, I believe the meds will do it. When my legs ache it comes from the tightness of the muscels and the meds decrease that tightness and also the pain. I hope it works for you.


#3

Hi @Warrior,

A warm welcome to the forum.

Aching muscles are a common symptom of Parkinson’s, however, as oughton suggested, there is medication available to help manage these symptoms. It’s really important that you speak to a Parkinson’s nurse about your medication as they have have specialist experience, knowledge and skills in Parkinson’s, and play a vital role in giving expert care to people with Parkinson’s.

This is usually arranged via your GP, however, if you contact our helpline service, one of advisers can arrange for a Parkinson’s nurse to call you back. Please give them a call on 0808 800 0303 or email them at hello@parkinsons.org.uk.

Hope this helps.

Best wishes,
Reah